MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATT REV SLV LPS FEM ADP +0; KNEE FEMORAL ADAPTOR

DEPUY IRELAND - 3015516266 ATT REV SLV LPS FEM ADP +0; KNEE FEMORAL ADAPTOR
Model Number 1511-06-000
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address disassociation of lps fusion spacer and knee contamination.It was reported that the implant came through his skin and became contaminated.All components were removed, a thorough i and d performed, and a new components were placed along with antibiotic beads.No surgical delay.Doi: (b)(6) 2021 dor: (b)(6) 2021 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the patient had repeated revisions and component exchanges for infection involving depuy products.
 
Event or Problem Description
Additional information received indicated that the patient was being treated for infection.So, whether the infection had cleared since the date of surgery would be unlikely.However, this was not a new infection, it was a recurrent infection that has been being treated for years.The reason for exchanging the components was contamination due to the implant perforating his skin.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: b1 (product problem), h6 (clinical and medical device problem codes).B1 (product problem) should not be checked since there was no reported device problem.H6 clinical code: appropriate term / code not available (e2402) is used to capture infections (e19).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATT REV SLV LPS FEM ADP +0
Common Device Name
KNEE FEMORAL ADAPTOR
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12263650
Report Number1818910-2021-16767
Device Sequence Number4066733
Product Code JWH
UDI-Device Identifier10603295503408
UDI-Public10603295503408
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202248
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1511-06-000
Device Catalogue Number151106000
Device Lot NumberJC6446
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer08/04/2021
08/13/2021
08/30/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date08/09/2021
08/19/2021
08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATT REV SLV LPS FEM ADP +0; ATT REV SLV LPS FEM ADP +10; ATUN FEM SLV M/L 30MM FULL POR; ATUN FEM SLV M/L 50MM FULL POR; ATUNE PRESSFIT STR STEM20X60MM; ATUNE PRESSFIT STR STEM20X60MM; LPS INTERCALARY SEGMENT 55MM; LPS SEGMENTAL COMPONENT 30MM; LPS SEGMENTAL COMPONENT 85MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight100